# SDR 2002UALA00042

- Difficulty date: January 15, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 41,663 hours, 6,763 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 344, RBL 70R, FLOORBEAM T-CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW T-CAP.
